# SDR AWXA200301212

- Difficulty date: October 11, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 15,637 hours, 6,237 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Solenoid Valve
- Part number: AC69674
- Part serial: EDL139
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 6,866 hours, 2,671 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF CMH EN ROUTE FOR LAS RECEIVED NR 1 ENGINE SYSTEM FAULT AT 6000 FT, EGT AT 617 DEGREES, PLACED NR 1 ENGINE THRUST LEVER TO IDLE AND MAINTAINED 567 DEG EGT UNTIL LANDING AND SHUTDOWN. MAINTENANCE FOUND THE 10TH STAGE BLEED SOLENOID VALVE BOTTOM PLATE LOOSE AT CONNECTOR, REMOVED AND REPLACED 10TH STAGE BLEED SOLENOID VALVE IAW AMM 75-23-52, ALSO REPLACED IGNITION RELAY BOX. OPS CK NR 1 ENG GOOD, NO DEFECTS NOTED. FUNCTIONAL CHECK OF IGNITION BOX S/N 2151 WAS NO FAULT FOUND, UNIT TESTED GOOD UNDER ALL TEMPERATURES. VENDORS FUNCTIONAL TEST OF 10TH STAGE BLEED SOLENOID VALVE CONFIRMED FAILURE OF UNIT.  PISTON SEALS FOUND WORN & PISTON SEALING SURFACE WAS DAMAGED BEYOND REPAIR.
